# SDR USAASB01201

- Difficulty date: July 15, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5200 · Doors
- Part: Seal
- Part number: BAC1521522
- Condition: Failed
- Location: Fwd Entry Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1157 - SHORTLY AFTER TAKEOFF FROM CLT, EN ROUTE TO PBI, THE CABIN DEPRESSURIZED AT ABOUT 4,500 FEET.  AIR WAS REPORTEDLY LEAKING FROM THE FORWARD MAIN ENTRY DOOR.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED AND NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD ENTRY DOOR ASSIST SPRING PER MM 52-11-41.  ALSO, REMOVED AND REPLACED FORWARD ENTRY DOOR SEAL.  REMOVED AND REINSTALLED SAME DOOR ASSEMBLY PER JOB CARD.  PRESSURIZED AIRCRAFT.  PRESSURIZATION CHECKS GOOD.  (M)
